Ask A Physician
CALL TOLL FREE

1-866-HRC-4IVF (472-4483)

Schedule an Appointment

En Español   中文服务

  1. HRC Anonymous User
  2. Infertility Discussion
  3. Friday, 01 March 2013
  4.  Subscribe via email
Dear Dr.

My physician prescribed for me DHEA 25mg for 90 days , How could I decrease the side effect (Acne and Facial hair increase). I am 34 years old . This treatment before entering IVF .

Thank you
Responses (2)
DrFeinman Accepted Answer Pending Moderation
DHEA has been shown to improve egg production in poor responders. Even so, the increase was only 1 or 2 eggs, which is significant for these women. At your age, if you have not already been shown to be a poor responder or have evidence decrease ovarian reserve, it probably will not be of much help to you. Fortunately, it does not cause any side effects that you mentioned. It is not an active hormone, so why it works is still a puzzle.
  1. more than a month ago
  2. Infertility Discussion
  3. # 1
HRC Anonymous User Accepted Answer Pending Moderation
Thank you doctor

I have poor ovarian reserve and i did 4 times IVF and failed , thats why my doctor gave me the DHEA , it might help ....
  1. more than a month ago
  2. Infertility Discussion
  3. # 2
  • Page :
  • 1


There are no replies made for this post yet.
However, you are not allowed to reply to this post.

Login